Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1975, Volume 43, Issue 4

Social Choice with Continuous Expression of Individual Preferences<683:SCWCEO>2.0.CO;2-T
p. 683-690

Rubin Saposnik

Social choice is studied under continuous expression of preferences by individuals. Comparison is made with simple majority rule. The existence of a social utility function under continuous expression of preferences is studied, and a straightforward topology on expressed preferences is defined.

Log In To View Full Content